No Cover Image

Journal article 768 views

Existence and concentration for nonlinear Schrödinger equations with fast decaying potentials

Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Comptes Rendus Mathematique, Volume: 347, Issue: 15-16

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Comptes Rendus Mathematique
ISSN: 1631-073X
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7780
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 15-16
End Page: 926